# SDR AALA202107143969

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 21,211 hours, 2,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 / R4 DOOR AREA FLIGHT ATTENDANT PANEL EMERGENCY EVACUATION SIGNAL SYSTEM INOPERATIVE.  (OPEN)
